| Model Number |
FX4012SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration after one year, approximately 1 year after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.The doctor reported that the patient had low density grafted bone.Bone augmentation material was not used on implant placement surgery.The patient has since recovered.